| Catalog Number |
04Z21-35 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer observed falsely elevated alinity i stat high sensitivity troponin-i results for four samples.The customer stated that the results were falsely elevated and normal upon repeat (no specific patient values were provided).(patient normal ranges: females: 3-14 ng/l, males: 3-35 ng/l).No impact to patient management was reported.
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Additional Manufacturer Narrative
A complaint investigation was conducted for the alinity i stat high sensitive troponin-i reagent, lot 78016ud00.Review of tracking and trending by list number and by complaint lot did not identify any trends.Device history review did not identify issues associated with the customer¿s observation.Accuracy testing was completed using panels which mimic patient samples using an in-house retained kit of lot 78015ud00 (which contains the same bulk material as lot 78016ud00).All specifications were met indicating that the lot is performing acceptably.Labeling was reviewed which adequately addresses the current issue.Based on our investigation, no systemic issue or deficiency was identified with the alinity i stat high sensitive troponin-i reagent, lot 78016ud00.
Event or Problem Description